# SDR R61A201801300129

- Difficulty date: January 29, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 11,870 hours, 8,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Part time: 11,870 hours, 8,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE AFT WET AREA FLOOR SPLICE PLATE. THEY REMOVED AND REPLACED THE SPLICE PLATE IAW SRM 51-41-02.
